Publications et prépublications du laboratoire

Les prépublications des membres du laboratoire peuvent être consultées sur les deux sites suivants

Une liste non exhaustive des publications du laboratoire basée sur les serveurs de HAL est présentée ci-dessous :

2011

  • A critical elliptic problem for polyharmonic operators
    Yuxin Ge, Juncheng Wei, Feng Zhou
    Journal of Functional Analysis 260 (2011) 2247-2282     
  • On the volume product of polygons
    Mathieu Meyer, Shlomo Reisner
    ABHANDLUNGEN AUS DEM MATHEMATISCHEN SEMINAR DER UNIVERSITAT HAMBURG 81 1 (2011) 93--100     
  • Smoluchowski's equation: rate of convergence of the Marcus-Lushnikov process
    Eduardo Cepeda, Nicolas Fournier
    Stochastic Processes and their Applications 121 6 (2011) 1411-1444     
  • Rates of convergence in the strong invariance principle for non adapted sequences. Application to ergodic automorphisms of the torus
    Jérôme Dedecker, Florence Merlevède, Françoise Pene
    High dimensional probability 6 66 (2011) 113-138     
  • ON ADAPTIVE INFERENCE AND CONFIDENCE BANDS
    Marc Hoffmann, Richard Nickl
    Annals of Statistics 39 5 (2011) 2383--2409     
  • Multifractal spectrum and generic properties of functions monotone in several variables
    Zoltan Buczolich, Stephane Seuret
    Journal of Mathematical Analysis and applications 382 1 (2011) 110--126     
  • SMOOTHNESS AND ASYMPTOTIC ESTIMATES OF DENSITIES FOR SDES WITH LOCALLY SMOOTH COEFFICIENTS AND APPLICATIONS TO SQUARE ROOT-TYPE DIFFUSIONS
    Stefano De Marco
    Annals of Applied Probability 21 4 (2011) 1282--1321     
  • Restricted isometry property of matrices with independent columns and neighborly polytopes by random sampling
    Radosław Adamczak, Alexander Litvak, Alain Pajor, Nicole Tomczak-Jaegermann
    Constructive Approximation 34 1 (2011) 61-88     
  • Nonlinear coherent states and Ehrenfest time for Schrodinger equation
    Rémi Carles, Clotilde Fermanian Kammerer
    Communications in Mathematical Physics 301 2 (2011) 443-472     
  • The spectral data for Hamiltonian stationary Lagrangian tori in R^4
    Ian Mcintosh, Pascal Romon
    Differential Geometry and its Applications 29 2 (2011) 125-146     
  • Convergence of capillary fluid models: from the non-local to the local Korteweg model
    Frédéric Charve, Boris Haspot
    Indiana University Mathematics Journal 6 (2011) 2021-2060     
  • Stochastic Optimal Control and Linear Programming Approach
    Rainer Buckdahn, Dan Goreac, Marc Quincampoix
    Applied Mathematics and Optimization 63 2 (2011) 257-276     
  • Effective dynamics of double solitons for perturbed mKdV
    Galina Perelman, Justin Holmer, Maciej Zworski
    Comm. Math. Phys. 305 2 (2011) 363-425     
  • Rates of convergence in the central limit theorem for linear statistics of martingale differences
    Jérôme Dedecker, Florence Merlevède
    Stochastic Processes and their Applications 121 5 (2011) 1013-1043     
  • Julia and John revisited
    Nicolae Mihalache
    Fundamenta Mathematicae 215 1 (2011) 67-86     
  • Slowing Decaying Solutions to the Incompressible Navier-Stokes System in R^n
    Marco Cannone, Cheng He, Grzegorz Karch
    Gakuto International Series, Mathematical Sciences and Applications 35 1 (2011) 17-30     
  • Statistical inference across time scales
    Celine Duval, Marc Hoffmann
    Electronic Journal of Statistics 5 (2011) 2004--2030     

2010

  • On the impact of the number of vanishing moments on the dependence structures of compound Poisson motion and fractional Brownian motion in multifractal time
    Béatrice Vedel, Herwig Wendt, Patrice Abry, Stéphane Jaffard
    Lecture Notes in Statistics 200 (2010) 71-102     
  • Dimension of Besicovitch-Eggleston sets in countable symbolic space
    Aihua Fan, Lingmin Liao, Jihua Ma, Baowei Wang
    Nonlinearity 23 5 (2010) 1185--1197     
  • Isometric Immersions of Hypersurfaces in 4-dimensional Manifolds via Spinors
    Marie-Amélie Lawn, Julien Roth
    Differential Geometry and its Applications 28 2 (2010) 205-219     
  • A Global Existence Result for the Compressible Navier-Stokes Equations in the Critical L(p) Framework
    Frederic Charve, Raphaël Danchin
    Archive for Rational Mechanics and Analysis 198 1 (2010) 233--271     
  • Vey theorem in infinite dimensions and its application to KdV
    Sergei Kuksin, Galina Perelman
    Discrete and Continuous Dynamical Systems - Series A 27 1 (2010) 1-24     
  • Lower bounds for densities of Asian type stochastic differential equations
    Vlad Bally, Arturo Kohatsu-Higa
    Journal of Functional Analysis 258 9 (2010) 3134--3164     
  • On the solvability of the compressible Navier-Stokes system in bounded domains
    Raphaël Danchin
    Nonlinearity 23 2 (2010) 383--407     
  • On the isotropic constant of random polytopes
    Nikolaos Dafnis, Apostolos Giannopoulos, Olivier Guédon
    Advances in Geometry 10 2 (2010) 311-322     
  • ASYMPTOTIC ANALYSIS FOR MICROMAGNETICS OF THIN FILMS GOVERNED BY INDEFINITE MATERIAL COEFFICIENTS
    Rejeb Hadiji, Ken Shirakawa
    Communications on Pure and Applied Mathematics 9 5 (2010) 1345--1361     
  • Functional inequalities related to Mahler's conjecture
    Matthieu Fradelizi, Mathieu Meyer
    Monatshefte für Mathematik 159 (2010) 13--25     
  • Moderate Deviations for Linear Processes Generated by Martingale-Like Random Variables
    Florence Merlevede, Magda Peligrad
    Journal of Theoretical Probability 23 1 (2010) 277--300     
  • Functional inequalities for heavy tailed distributions and application to isoperimetry
    Patrick Cattiaux, Nathael Gozlan, Arnaud Guillin, Cyril Roberto
    Electronic Journal of Probability 15 13 (2010) 346-385     
  • Convergence of the MAC scheme for the compressible Stokes equations
    Robert Eymard, Thierry Gallouët, Raphaele Herbin, Jean-Claude Latché
    SIAM Journal on Numerical Analysis 48 6 (2010) 2218-2246     
  • A Collocated Finite Volume Scheme for the Incompressible Navier-Stokes Equations on General Non-Matching Grids
    Eric Chénier, Robert Eymard, R. Herbin
    5th International Symposium on Finite Volumes for Complex Applications (2010) 289-296     
  • Global existence for a system of non-linear and non-local transport equations describing the dynamics of dislocation densities
    Marco Cannone, Ahmad El Hajj, Regis Monneau, Francis Ribaud
    Archive for Rational Mechanics and Analysis 196 1 (2010) 71-96     
  • Free Turbulence on R^3 and T^3
    Francois Vigneron
    Dynamics of Partial Differential Equations 7 2 (2010) 107-160     
  • A robust well-balanced scheme for multi-layer shallow water equations
    François Bouchut, Vladimir Zeitlin
    Discrete and Continuous Dynamical Systems - Series B 13 4 (2010) 739-758     
  • Nonparametric reconstruction of a multifractal function from noisy data
    Arnaud Gloter, Marc Hoffmann
    Probability Theory and Related Fields 146 (2010) 155--187     
  • An abstract analysis framework for nonconforming approximations of diffusion problems on general meshes
    L. Agélas, D. A. Di Pietro, Robert Eymard, R. Masson
    International Journal on Finite Volumes 7 1 (2010) 1-29     
  • Statistical estimation for reflected skew processes
    Olivier Bardou, Miguel Martinez
    Statistical Inference for Stochastic Processes 13 3 (2010) pp. 231-248(18)     
  • Quantitative estimates of the convergence of the empirical covariance matrix in Log-concave Ensembles
    Radosław Adamczak, Alexander Litvak, Alain Pajor, Nicole Tomczak-Jaegermann
    Journal of the American Mathematical Society 23 (2010) 535-561     
  • Infinite Energy Solutions to the Homogeneous Boltzmann Equation
    Marco Cannone, Grzegorz Karch
    Communications on Pure and Applied Mathematics 63 6 (2010) 747--778     
  • Numerical modeling of landquakes
    P. Favreau, Anne Mangeney, A. Lucas, G. Crosta, François Bouchut
    Geophysical Research Letters 37 15 (2010) L15305     
  • New extremal domains for the first eigenvalue of the Laplacian in flat tori
    Pieralberto Sicbaldi
    Calculus of Variations and Partial Differential Equations 37 (2010) 329-344     
  • Shape transition under excess self-intersections for transient random walk
    Amine Asselah
    Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques 46 1 (2010) 250--278     
  • A Subsonic-Well-Balanced Reconstruction Scheme for Shallow Water Flows
    François Bouchut, Tomás Morales de Luna
    SIAM Journal on Numerical Analysis 48 5 (2010) 1733-1758     
  • Convergence of the Structure Function of a Multifractal Random Walk in a Mixed Asymptotic Setting
    Laurent Duvernet
    Stochastic Analysis and Applications 28 5 (2010) 763--792     
  • The case of equality for an inverse Santalo functional inequality
    Matthieu Fradelizi, Y. Gordon, Mathieu Meyer, S. Reisner
    Advances in Geometry 10 4 (2010) 621--630     
  • Sinuous gullies on Mars: frequency, distribution, and implications for flow properties
    Nicolas Mangold, Anne Mangeney, V. Migeon, V. Ansan, Antoine Lucas, David Baratoux, François Bouchut
    Journal of Geophysical Research. Planets 115 (2010) E11001     
  • Estimation du paramètre de longue mémoire de séries temporelles non linéaires
    Marianne Clausel, François Roueff, Murad S. Taqqu, Ciprian Tudor
    42èmes Journées de Statistique (2010)      
  • A PURE JUMP MARKOV PROCESS WITH A RANDOM SINGULARITY SPECTRUM
    Julien Barral, Nicolas Fournier, Stephane Jaffard, Stephane Seuret
    Annals of Probability 38 5 (2010) 1924--1946     
  • ON THE LINEAR WAVE REGIME OF THE GROSS-PITAEVSKII EQUATION
    Fabrice Bethuel, Raphaël Danchin, Didier Smets
    Journal d'analyse mathématique 110 (2010) 297--338     
  • Spectrum of large random reversible Markov chains: two examples
    Charles Bordenave, Pietro Caputo, Djalil Chafai
    ALEA : Latin American Journal of Probability and Mathematical Statistics 7 (2010) 41-64     
  • SEMIPARAMETRIC TWO-COMPONENT MIXTURE MODEL WITH A KNOWN COMPONENT: A CLASS OF ASYMPTOTICALLY NORMAL ESTIMATORS
    Laurent Bordes, Pierre Vandekerkhove
    Mathematical Methods of Statistics 19 1 (2010) 22-41     
  • FLOWS OF WEAKLY COMPRESSIBLE VISCOELASTIC FLUIDS THROUGH A REGULAR BOUNDED DOMAIN WITH INFLOW-OUTFLOW BOUNDARY CONDITIONS
    Zaynab Salloum
    Communications on Pure and Applied Mathematics 9 3 (2010) 625--642     
  • Poincaré inequality and the Lp convergence of semi-groups
    Patrick Cattiaux, Arnaud Guillin, Cyril Roberto
    Electronic Communications in Probability 15 (2010) 270-280     
  • Junction of ferromagnetic thin films
    Rejeb Hadiji, Antonio Gaudiello
    Calculus of Variations and Partial Differential Equations 39 (2010) p. 593-619     
  • Off-fault plasticity favors the arrest of dynamic ruptures on strength heterogeneity : Two-dimensional cases
    Sébastien Hok, Michel Campillo, Fabrice Cotton, Pascal Favreau, Ioan Ionescu
    Geophysical Research Letters 37 2 (2010) L02306     
  • Discontinuous control problems for non-convex dynamics and near viability for singularly perturbed control systems
    Dan Goreac, Oana Silvia Serea
    Nonlinear Analysis: Theory, Methods and Applications 73 8 (2010) 2699-2713     
  • Circular law for non-central random matrices
    Djalil Chafai
    Journal of Theoretical Probability 23 4 (2010) 945-950     
  • Processus markoviens déterministes par morceaux et quantification déterministe avec un schéma de volumes finis : un cas d'étude
    William Lair, Sophie Mercier, R. Ziani, M. Roussignol
    Congrès Lambda-Mu 17, La Rochelle, France (2010)      
  • Geometric and probabilistic analysis of convex bodies with unconditional structures, and associated spaces of operators
    Y. Gordon, Mathieu Meyer
    Positivity 14 1 (2010) 83-104     
  • Modélisation de la géométrie d'une voie ferrée par un processus Gamma bivarié et application à la maintenance
    Sophie Mercier, C. Meier-Hirmer, M. Roussignol
    Congrès Lambda-Mu 17, La Rochelle, France (2010)      
  • The Dirichlet Markov Ensemble
    Djalil Chafai
    Journal of Multivariate Analysis 101 (2010) 555-567     
  • An adaptive time gap car-following model
    Antoine Tordeux, Sylvain Lassarre, Michel Roussignol
    Transportation Research Part B: Methodological 44 (2010) 1115--1131     
  • Some almost sure results for unbounded functions of intermittent maps and their associated Markov chains
    Jerome Dedecker, Sébastien Gouëzel, Florence Merlevede
    Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques 46 3 (2010) 796-821     
  • Semi-classical analysis of a conjoint crossing of three symmetric modes
    Clotilde Fermanian Kammerer, Vidian Rousse
    Methods and Applications of Analysis (2010) p. 137-163     
  • Diametral dimension of some pseudoconvex multiscale spaces
    Jean-Marie Aubry, Francoise Bastin
    Studia Mathematica 197 1 (2010) 27--42     
  • Characterizations of Lojasiewicz inequalities: Subgradient flows, talweg, convexity
    Jerome Bolte, Aris Daniilidis, Olivier Ley, Laurent Mazet
    Transactions of the American Mathematical Society 362 6 (2010) 3319-3363     
  • Typical Borel measures on [0,1](d) satisfy a multifractal formalism
    Zoltan Buczolich, Stephane Seuret
    Nonlinearity 23 11 (2010) 2905--2918     
  • Poincaré inequalities and dimension free concentration of measure
    Nathael Gozlan
    Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques 46 3 (2010) 708--739     
  • Transport inequalities. A survey
    Nathael Gozlan, Christian Léonard
    Markov Processes And Related Fields 16 (2010) 635-736     
  • The "strange term" in the periodic homogenization for multivalued Leray-Lions operators in perforated domains
    Alain Damlamian, Nicolas Meunier
    Ricerche di matematica 59 2 (2010) 281-312     
  • Multifractal analysis in a mixed asymptotic framework
    Emmanuel Bacry, Arnaud Gloter, Marc Hoffmann, J.-F. Muzy
    Annals of Applied Probability (2010) 1729-1760     
  • EXISTENCE OF GLOBAL WEAK SOLUTIONS FOR COMPRESSIBLE FLUID MODELS WITH A CAPILLARY TENSOR FOR DISCONTINUOUS INTERFACES
    Boris Haspot
    Differential and integral equations 23 (2010) 899--934     
  • Functional inequalities for heavy tails distributions and application to isoperimetry
    Patrick Cattiaux, Nathael Gozlan, Arnaud Guillin, Cyril Roberto
    Electronic Journal of Probability (2010) 364-385     
  • Ergodic non-abelian smooth extensions of an irrational rotation
    Julien Brémont
    Journal of the London Mathematical Society 81 1 (2010) 457-476     
  • Nilsequences and a structure theorem for topological dynamical systems
    Bernard Host, Bryna Kra, Alejandro Maass
    Advances in Mathematics 224 1 (2010) 103--129     
  • Holder regularity of $\mu$-similar functions
    Stephane Seuret, Moez Ben Abid
    Constructive Approximation 31 1 (2010) 69--93     
  • Asymptotic Analysis for micromagnetics on thin films governed by indefinite material coefficient
    Rejeb Hadiji, Ken Shirakawa
    Communications on Pure and Applied Mathematics 9 (2010) p. 1345-1361     
  • The Gelfand widths of lp-ball for 0 < p <= 1
    Simon Foucart, Alain Pajor, Holger Rauhut, Tino Ullrich
    Journal of Complexity 26 6 (2010) 629 - 640     
  • Annealed Lower Tails for the Energy of a Charged Polymer
    Amine Asselah
    Journal of Statistical Physics 138 (2010) 619--644     
  • Asymptotics of one-dimensional forest fire processes
    Xavier Bressaud, Nicolas Fournier
    Annals of Probability 38 5 (2010) 1783-1816     
  • Some prevalent results about strongly monoHolder functions
    Marianne Clausel, Samuel Nicolay
    Nonlinearity 23 9 (2010) 2101--2116     
  • Typical Borel measures on $[0,1]d$ satisfy a multifractal formalism
    Zoltán Buczolich, Stéphane Seuret
    Nonlinearity 23 11 (2010) 2905-2918     
  • Spinorial characterizations of surfaces into three-dimensional homogeneous manifolds
    Julien Roth
    Journal of Geometry and Physics 60 (2010) 1045--1061     
  • Methodology for Multifractal Analysis of Heart Rate Variability: From LF/HF Ratio to Wavelet Leaders
    Patrice Abry, Herwig Wendt, Stéphane Jaffard, Hannes Helgason, Paulo Gonçalves, Edmundo Pereira, Claude Gharib, Pascal Gaucherand, Muriel Doret
    32nd Int. Conf. of the IEEE Engineering in Medicine and Biology Society (2010)      
  • Instabilities of buoyancy driven coastal currents and their nonlinear evolution in the two-layer rotating shallow water model. Part II. Active lower layer
    Jonathan Gula, Vladimir Zeitlin, François Bouchut
    Journal of Fluid Mechanics 665 (2010) 209-237     
  • On the long time behavior of the TCP window size process
    Djalil Chafai, Florent Malrieu, Katy Paroux
    Stochastic Processes and their Applications 120 8 (2010) 1518-1534     
  • On Intrinsic Formulation and Well-posedness of a Singular Limit of Two-phase Flow Equations in Porous Media
    Boris Andreianov, Robert Eymard, Mustapha Ghilani, Nouzha Marhraoui
    Eleventh International Conference Zaragoza–Pau on Applied Mathematics and Statistics 38 (2010) pp. 21-34     
  • Agroressources pour une chimie durable
    Françoise Silvestre, Jean-Marie Aubry, Thierry Benvegnu, Jocelyne Brendle, Morgan Durand, Aurélie Lavergne, Christophe Len, Valérie Molinier, Zéphirin Mouloungui, Daniel Plusquellec, Zhu Ying
    L'Actualité Chimique (2010) 28-40     
  • Uniqueness of Bounded Solutions for the Homogeneous Landau Equation with a Coulomb Potential
    Nicolas Fournier
    Communications in Mathematical Physics 299 3 (2010) 765--782     
  • Approximation of the biharmonic problem using piecewise linear finite elements,Approximation d'un problème biharmonique par élément fini P1
    Robert Eymard, Raphaèle Herbin
    Comptes Rendus. Mathématique 348 (2010) 1283-1286